# SDR ASAA0771608

- Difficulty date: April 22, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 27,145 hours, 11,554 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141A5810175
- Condition: Damaged
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV FLOOR BOARD DAMAGED AND DISBONDED REPAIRED IAW AMM 25 00 00.
